Some Subordination Results Associated With Certain Subclass of Analytic Meromorphic Functions
F. Ghanim & M. Darus
Journal of Mathematics and Statistics, Volume 4, Issue 2, pp. 112–116 · doi.org/10.3844/jmssp.2008.112.116
Abstract
For functions belonging to each of the subclasses S*w (β) and C*w (β) of normalized analytic functions in the open unit disk D, which are investigated in this paper when 0≤β<1, the authors derive several subordination results involving the Hadamard product (or convolution) of the associated functions. A number of interesting consequences of some of these subordination results are also discussed.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Ghanim, F. & Darus, M. (2008). Some Subordination Results Associated With Certain Subclass of Analytic Meromorphic Functions . Journal of Mathematics and Statistics, 4(2), 112–116. https://doi.org/10.3844/jmssp.2008.112.116
- Licence
- © Science Publications
- Issue
- Volume 4, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
